# SDR DHL2001712508

- Difficulty date: February 6, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING WINGLET FAIRING LWR PART SUPPORT ANGLES CRACKED 1.0 INCH.  REMOVED SUPPORT ANGLES IAW SRM 51-30-2, PAGE 13.  FABRICATED ANGLES (SUPPORT ANGLE) NEW WITH ALCLAD 2024, T3, 0.05 INCH IAW SRM 57-20-3, PAGE 1-3.  TREATED AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED ANGLES IAW SRM 51-30-2, PAGE 13.  (NON-ROUTINE CARD 0930).
